# SDR 97ZZZX3689

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27145
- Make and model: Piper J3C-65
- Aircraft serial: 4393
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Cracked
- Location: Right Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED AT NR 1 CYLINDER.  CRACK WELDED WITH STAINLESS STEEL.
